Alert archive / Mississippi / Severe Thunderstorm Warnings in 2021
Severe Thunderstorm Warning 288, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at Dec 6, 2021, 7:43 AM CST for Clay County, Lowndes County, Oktibbeha County, Mississippi. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Dec 6, 2021, 7:43 AM CST (13:43 UTC)
- Expired
- Dec 6, 2021, 8:30 AM CST
- In force
- 47 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Clay County, MS, Lowndes County, MS, Oktibbeha County, MS
The radar
The Columbus AFB radar (KGWX), 34 km from the middle of the area, began a volume at 13:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 1.7 hours before the alert went out and 167 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 219 J/kg
- Mixed-layer CIN
- -10 J/kg
- Mixed-layer LCL
- 484 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km storm-relative helicity
- 223 m²/s²
- 0-3 km storm-relative helicity
- 204 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 1.3
The text
As transmitted.
704
WUUS54 KJAN 061343
SVRJAN
MSC025-087-105-061430-
/O.NEW.KJAN.SV.W.0288.211206T1343Z-211206T1430Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Jackson MS
743 AM CST Mon Dec 6 2021
The National Weather Service in Jackson has issued a
* Severe Thunderstorm Warning for...
Central Oktibbeha County in northeastern Mississippi...
Southern Clay County in northeastern Mississippi...
Lowndes County in northeastern Mississippi...
* Until 830 AM CST.
* At 743 AM CST, a severe thunderstorm was located near Longview, or
near Starkville, moving east at 50 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* This severe thunderstorm will be near...
Sessums and Muldrow around 755 AM CST.
Tibbee around 800 AM CST.
Bent Oak around 805 AM CST.
Columbus around 815 AM CST.
Other locations impacted by this severe thunderstorm include Artesia.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3334 8830 3336 8899 3354 8898 3369 8872
3368 8872 3368 8850 3367 8849 3366 8852
3365 8851 3366 8850 3366 8846 3368 8843
3367 8842 3369 8839 3369 8837 3372 8833
3374 8833 3374 8825
TIME...MOT...LOC 1343Z 272DEG 46KT 3345 8890
TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
DC2 follow-up statements
175
WWUS54 KJAN 061351
SVSJAN
Severe Weather Statement
National Weather Service Jackson MS
751 AM CST Mon Dec 6 2021
MSC025-087-105-061430-
/O.CON.KJAN.SV.W.0288.000000T0000Z-211206T1430Z/
Oktibbeha MS-Clay MS-Lowndes MS-
751 AM CST Mon Dec 6 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 AM CST
FOR NORTHEASTERN OKTIBBEHA...SOUTHEASTERN CLAY AND LOWNDES
COUNTIES...
At 751 AM CST, a severe thunderstorm was located near Starkville,
moving east at 45 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
This severe storm will be near...
Sessums around 800 AM CST.
Bent Oak around 815 AM CST.
Other locations impacted by this severe thunderstorm include Artesia.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3336 8891 3336 8894 3352 8881 3366 8852
3365 8851 3366 8850 3366 8846 3368 8843
3367 8842 3369 8839 3369 8837 3372 8833
3374 8833 3374 8825 3334 8830
TIME...MOT...LOC 1351Z 277DEG 40KT 3340 8883
TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
DC780
WWUS54 KJAN 061422
SVSJAN
Severe Weather Statement
National Weather Service Jackson MS
822 AM CST Mon Dec 6 2021
MSC025-087-105-061431-
/O.EXP.KJAN.SV.W.0288.000000T0000Z-211206T1430Z/
Oktibbeha MS-Clay MS-Lowndes MS-
822 AM CST Mon Dec 6 2021
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN OKTIBBEHA...
SOUTHEASTERN CLAY AND LOWNDES COUNTIES WILL EXPIRE AT 830 AM CST...
The storm which prompted the warning has weakened below severe
limits and was moving out of the area. The warning will be allowed
to expire.
LAT...LON 3336 8891 3336 8894 3352 8881 3366 8852
3365 8851 3366 8850 3366 8846 3368 8843
3367 8842 3369 8839 3369 8837 3372 8833
3374 8833 3374 8825 3334 8830
TIME...MOT...LOC 1421Z 272DEG 46KT 3339 8842
$$
7What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Dec 6, 6:06 AM CST, 1 hour 37 minutes earlier.
Area forecast discussion, Dec 6, 6:06 AM CST, 1 hour 37 minutes before
Area Forecast Discussion National Weather Service Jackson MS 606 AM CST Mon Dec 6 2021 .UPDATE... Updated for 12Z aviation discussion && .AVIATION... 12Z TAF discussion: A cold front moving NW to SE will bring hazardous aviation weather to the area as we go through today. Ahead of the front, we'll continue to see widespready MVFR/IFR ceilings along with increasing TSRA activity and southerly surface wind. A squall line and wind shift to NW will accompany the frontal passage that should reach GLH/GWO by mid morning, and eventually the HBG/PIB area by early to mid afternoon. Following the frontal passage will be a short duration of RA/VCTS with continued gusty NW-N surface wind. Ceilings will rise to mostly VFR category this evening and VFR conditions should prevail thereafter through the overnight. /EC/ && .DISCUSSION... Today through tonight...forced ascent in an unstable and moist environment ahead of an approaching cold front is resulting in a squall line that should move quickly across the forecast area today. Fairly strong low level flow coinciding with the deep convection will support a threat for damaging wind gusts, but unfavorable low level shear vectors oriented mostly parallel to the convective line should help mitigate a more significant wind threat. Otherwise, expect brief very heavy rainfall to accompany the line with lingering rain and much cooler, polar air to follow in it's wake. By this evening, the rain should be over for the most part and cold advection will continue through the night with temperatures dipping well into the 30s north of the I-20 corridor. Folks planning to be outdoors late tonight into the early morning will want to be prepared for uncomfortable conditions given continued northerly breezes. /EC/ Tuesday through next weekend (Sunday)... (Tues-Fri): An active pattern of perturbed westerly flow will persist through the week. At the start on Tues, frontal zone will have shifted off to the SE over the N Gulf Coast, while strong sfc high will be moving through the Mid-W. With widespread clouds, this will combine with cooler low-level thermo, leading to highs only in low-mid 50s areawide. Lingering ascent from N Gulf shortwave trough & moisture will help some showers move back in E-SE, generally SE of a Natchez to Meridian line. A few storms can't be ruled out due to some elevated instability, but most should remain showers. With strong sfc high to the N, lows will be chilly in the low 40s N to near 50 degrees in S Wed morn. Any showers should begin to wind down before midnight Wed but could pick back up by Wed morn, with a rumble of thunder possible. Highs will remain cool but near climo in low-mid 60s or so. Thurs-Fri: Another jet streak will develop over the central Plains/TX Panhandle into Thurs & eject E-NE. This will help fav right entrance region/diffluence & ascent, with moisture climbing back to the 1.25-1.5 inch PW mark. Strong WAA will help low-level thermo warm into the mid-upper teens by late week. With moisture & ascent on the increase, sct rain & storm chances will move back in across most areas S of I-20 Thur & areawide into Fri. With some subtle 30-40kt westerly bulk shear & some lapse rates/destabilization, some sct strong storms can't be ruled out Fri. Mean synoptic positive tilt trough will evolve over the Intermountain W into the Plains/Mid-W by late week. 100-150kt jet at 500mb & 300mb, respectively, will help strong 990-995mb sfc cyclone to deepen over the Plains & eject NE into Great Lakes. This will help WAA & warm front lift E-NE, & strongest ascent/forcing into the weekend. Sat-Sun: As the 990mb sfc cyclone moves into the Great Lakes, sfc cold front will swing E-SE. Base of the mean positive tilt trough is progged to move E-SE out of the Intermountain W through Sat & into Sun move through the area. This will help the strongest ascent/forcing & powerful upper jet (i.e. 100-130kt at 500mb & 150- 170kt at 300mb) to develop over the Great Lakes/OH Valley down into the Mid-S & Ozarks. Fav jet dynamics/right entrance region will help rain & storm chances to quickly develop across the Mid-S, ArkLaTex & front swing E-SE through the day. With strong shear of 50-70kts at 0- 3 & 0-6km, respectively, some strong, organized convection is possible. But overnight timing, limited lapse rates & SW mean bulk shear parallel to line orientation should limit most severe potential. Will remain something to watch. Highs will be tricky & faster progged timing lends credence to lower highs in Delta but warmer to the E-SE. This will be a tough call & some highs could occur near or before daybreak. Trough & front are progged to swing through into Sun, with nearly 1030mb sfc high building into the region Sun. This will bring strong isentropic subsidence, drying moisture profiles (i.e. PWs less than quarter inch) & clearing skies/cooler temps near below normal in the mid-upper 50s. /DC/ && .PRELIMINARY POINT TEMPS/POPS... Jackson 70 41 54 46 / 96 18 21 39 Meridian 71 40 52 45 / 93 25 26 44 Vicksburg 71 41 54 46 / 96 7 15 33 Hattiesburg 74 46 56 50 / 91 57 45 46 Natchez 71 45 56 50 / 93 20 28 41 Greenville 67 35 52 42 / 95 0 11 17 Greenwood 68 36 53 43 / 96 1 11 22 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...None. LA...None. AR...None. &&
Hazardous weather outlook, Dec 6, 3:19 AM CST, 4 hours 24 minutes before
Hazardous Weather Outlook National Weather Service Jackson MS 319 AM CST Mon Dec 6 2021 ARZ074-075-LAZ007>009-015-016-023>026-MSZ034>037-040>044-047>050- 053>055-059>061-070930- Ashley-Chicot-Morehouse-West Carroll-East Carroll-Richland- Madison LA-Franklin LA-Catahoula-Tensas-Concordia-Washington- Humphreys-Holmes-Attala-Issaquena-Sharkey-Yazoo-Madison MS-Leake- Warren-Hinds-Rankin-Scott-Claiborne-Copiah-Simpson-Jefferson- Adams-Franklin MS- 319 AM CST Mon Dec 6 2021 This hazardous weather outlook is for portions of southeast Arkansas, northeast Louisiana, central Mississippi, northwest Mississippi, southwest Mississippi, and west central Mississippi. .DAY ONE...Today and Tonight SEVERE THUNDERSTORMS THREAT...Slight TIMING...Today A squall line moving across the area this morning into the early afternoon will bring a slight risk for damaging wind gusts. A tornado cannot be ruled out. (https://www.weather.gov/images/jan/graphicast/1.png) .DAYS TWO THROUGH SEVEN...Tuesday through Sunday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region today. MSZ018-019-025>033-038-039-045-046-051-052-056>058-062>066- 072>074-070930- Bolivar-Sunflower-Leflore-Grenada-Carroll-Montgomery-Webster-Clay- Lowndes-Choctaw-Oktibbeha-Winston-Noxubee-Neshoba-Kemper-Newton- Lauderdale-Smith-Jasper-Clarke-Lincoln-Lawrence-Jefferson Davis- Covington-Jones-Marion-Lamar-Forrest- 319 AM CST Mon Dec 6 2021 This hazardous weather outlook is for portions of central Mississippi, east central Mississippi, north central Mississippi, south central Mississippi, and southeast Mississippi. .DAY ONE...Today and Tonight SEVERE THUNDERSTORMS THREAT...Marginal TIMING...Today A squall line moving across the area today will bring a marginal risk for isolated damaging wind gusts. (https://www.weather.gov/images/jan/graphicast/1.png) .DAYS TWO THROUGH SEVEN...Tuesday through Sunday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region today. 20 && ...HAZARD LEGEND... *SEVERE THUNDERSTORMS* High...Significant severe thunderstorms are expected. Moderate...Severe storms expected with significant severe weather possible. Enhanced...Severe storms expected. Slight...Severe storms possible. Marginal...Isolated severe storms possible. ...USEFUL WEATHER WEB PAGES (URLS)... NWS JAN Home page... https://www.weather.gov/jan Stay Aware, Stay Safe NWS JAN Briefing Page... https://www.weather.gov/jan/safe Latest Weather Briefing... https://www.weather.gov/jan/weather_briefing Find NWS JAN on Facebook... https://www.facebook.com/NWSJacksonMS Follow NWS JAN on Twitter... @NWSJacksonMS Follow NWS JAN on Youtube... https://www.youtube.com/user/NWSJacksonMiss ...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES... Storm Prediction Center (SPC)... https://www.spc.noaa.gov/ Meso Analysis... https://www.spc.noaa.gov/exper/mesoanalysis/ Day 1 through 3 Outlooks... https://www.spc.noaa.gov/products/outlook/ Storm Reports... https://www.spc.noaa.gov/climo/online/
In the hours before
Special weather statement, Dec 6, 5:16 AM CST, 2 hours 27 minutes before
Special Weather Statement
National Weather Service Jackson MS
516 AM CST Mon Dec 6 2021
MSZ035-036-042-061145-
Humphreys MS-Yazoo MS-Holmes MS-
516 AM CST Mon Dec 6 2021
...A strong thunderstorm will impact portions of southwestern Holmes,
northeastern Yazoo and southeastern Humphreys Counties through 545 AM
CST...
At 515 AM CST, Doppler radar was tracking a strong thunderstorm near
Yazoo City, moving east at 50 mph.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This strong thunderstorm will be near...
Coxburg and Tolarville around 535 AM CST.
Ebenezer around 545 AM CST.
Other locations impacted by this storm include Eden.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3279 9051 3293 9057 3303 9047 3311 9016
3294 9007
TIME...MOT...LOC 1115Z 249DEG 43KT 3290 9048
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
DCSpecial weather statement, Dec 6, 5:50 AM CST, 1 hour 53 minutes before
Special Weather Statement
National Weather Service Jackson MS
550 AM CST Mon Dec 6 2021
MSZ025>028-061215-
Carroll MS-Grenada MS-Leflore MS-Montgomery MS-
550 AM CST Mon Dec 6 2021
...Strong thunderstorms will impact portions of northwestern Carroll,
Grenada, east central Leflore and northwestern Montgomery Counties
through 615 AM CST...
At 550 AM CST, Doppler radar was tracking strong thunderstorms along
a line extending from 7 miles northwest of Gore Springs to near Teoc.
Movement was east at 55 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Strong thunderstorms will be near...
Gore Springs around 555 AM CST.
Jefferson around 605 AM CST.
Duck Hill around 615 AM CST.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3387 8977 3387 8951 3371 8951 3368 8950
3360 8951 3354 9034 3362 9024 3382 8995
3382 8993 3384 8993 3390 8984 3390 8977
TIME...MOT...LOC 1150Z 272DEG 46KT 3385 8968 3356 9009
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
DCSpecial weather statement, Dec 6, 6:19 AM CST, 1 hour 24 minutes before
Special Weather Statement
National Weather Service Jackson MS
619 AM CST Mon Dec 6 2021
MSZ026>029-061300-
Carroll MS-Grenada MS-Montgomery MS-Webster MS-
619 AM CST Mon Dec 6 2021
...Strong thunderstorms will impact portions of north central
Carroll, eastern Grenada, northern Webster and northwestern
Montgomery Counties through 700 AM CST...
At 618 AM CST, Doppler radar was tracking strong thunderstorms along
a line extending from near Vardaman to near North Carrollton.
Movement was east at 40 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Strong thunderstorms will be near...
Sweatman around 640 AM CST.
Other locations impacted by these storms include Mantee and Walthall.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3372 8951 3372 8919 3374 8919 3374 8904
3373 8904 3357 8930 3357 8996 3386 8977
3387 8951
TIME...MOT...LOC 1218Z 277DEG 33KT 3393 8924 3356 8983
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
DCSpecial weather statement, Dec 6, 6:50 AM CST, 53 minutes before
Special Weather Statement
National Weather Service Jackson MS
650 AM CST Mon Dec 6 2021
MSZ029-030-061330-
Clay MS-Webster MS-
650 AM CST Mon Dec 6 2021
...Strong thunderstorms will impact portions of Webster and Clay
Counties through 730 AM CST...
At 649 AM CST, Doppler radar was tracking strong thunderstorms along
a line extending from near Okolona to near Montpelier to near Embry.
Movement was east at 45 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Strong thunderstorms will be near...
Montpelier around 655 AM CST.
Clarkson and Pala Alto around 705 AM CST.
Cumberland around 710 AM CST.
Pheba around 725 AM CST.
Griffith around 730 AM CST.
Other locations impacted by these storms include Mantee and Walthall.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3358 8850 3357 8951 3372 8951 3372 8919
3374 8919 3374 8904 3375 8903 3376 8893
3381 8893 3381 8872 3368 8872 3368 8850
3366 8852 3364 8850 3362 8851 3360 8847
TIME...MOT...LOC 1249Z 276DEG 38KT 3394 8882 3379 8892 3361 8936
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
DCSpecial weather statement, Dec 6, 6:59 AM CST, 44 minutes before
Special Weather Statement
National Weather Service Jackson MS
659 AM CST Mon Dec 6 2021
MSZ018-061330-
Bolivar MS-
659 AM CST Mon Dec 6 2021
...A strong thunderstorm will impact portions of central Bolivar
County through 730 AM CST...
At 659 AM CST, Doppler radar was tracking a strong thunderstorm 7
miles southeast of Rosedale, moving southeast at 45 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
This strong thunderstorm will be near...
Cleveland, Renova and Boyle around 715 AM CST.
Shaw around 720 AM CST.
Other locations impacted by this storm include Winstonville, Beulah,
Pace and Merigold.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3388 9066 3362 9066 3362 9076 3356 9076
3367 9104 3369 9103 3372 9106 3370 9110
3373 9115 3378 9113 3377 9111 3378 9105
3376 9103 3378 9099 3380 9100 3384 9107
3387 9107 3399 9091
TIME...MOT...LOC 1259Z 304DEG 38KT 3378 9094
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
DCSpecial weather statement, Dec 6, 7:34 AM CST, 9 minutes before
Special Weather Statement
National Weather Service Jackson MS
734 AM CST Mon Dec 6 2021
MSZ030>033-061415-
Lowndes MS-Oktibbeha MS-Clay MS-Choctaw MS-
734 AM CST Mon Dec 6 2021
...Strong thunderstorms will impact portions of northeastern Choctaw,
northern Oktibbeha, southeastern Clay and Lowndes Counties through
815 AM CST...
At 734 AM CST, Doppler radar was tracking strong thunderstorms along
a line extending from 7 miles northeast of West Point to near Pheba
to near Sherwood. Movement was east at 40 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Strong thunderstorms will be near...
Kolola Springs around 750 AM CST.
West Point, Caledonia and Muldrow around 755 AM CST.
Tibbee around 800 AM CST.
Sessums around 805 AM CST.
Waverly around 810 AM CST.
Columbus, Columbus AFB, Bent Oak and Steens around 815 AM CST.
Other locations impacted by these storms include Artesia.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3341 8829 3341 8924 3375 8872 3368 8872
3368 8850 3367 8849 3366 8852 3365 8851
3366 8850 3366 8846 3368 8843 3367 8842
3369 8839 3369 8837 3372 8833 3374 8833
3374 8825
TIME...MOT...LOC 1334Z 268DEG 35KT 3370 8858 3353 8892 3344 8907
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
DCThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 6, 4:51 AM CST | Special Weather Statement | JAN | Issaquena | 24 min |
| Dec 6, 5:16 AM CST | Special Weather Statement | JAN | Yazoo | 29 min |
| Dec 6, 5:50 AM CST | Special Weather Statement | JAN | Grenada, Leflore | 25 min |
| Dec 6, 6:19 AM CST | Special Weather Statement | JAN | Grenada, Webster | 41 min |
| Dec 6, 6:50 AM CST | Special Weather Statement | JAN | Clay, Webster | 40 min |
| Dec 6, 6:59 AM CST | Special Weather Statement | JAN | Bolivar | 31 min |
| Dec 6, 7:34 AM CST | Special Weather Statement | JAN | Clay, Lowndes, Oktibbeha | 41 min |
| Dec 6, 8:08 AM CST | Special Weather Statement | JAN | Noxubee | 37 min |
| Dec 6, 9:38 AM CST | Severe Thunderstorm Warning | JAN | Hinds, Rankin | 52 min |
| Dec 6, 9:47 AM CST | Special Weather Statement | JAN | Madison | 28 min |
| Dec 6, 10:13 AM CST | Severe Thunderstorm Warning | JAN | Rankin | 62 min |
| Dec 6, 10:22 AM CST | Special Weather Statement | JAN | Copiah | 38 min |
| Dec 6, 11:05 AM CST | Special Weather Statement | JAN | Simpson | 40 min |
| Dec 6, 11:36 AM CST | Special Weather Statement | JAN | Jasper, Smith | 39 min |
| Dec 6, 11:46 AM CST | Severe Thunderstorm Warning | JAN | Clarke, Jasper | 59 min |
| Dec 6, 11:57 AM CST | Special Weather Statement | JAN | Covington, Jones | 48 min |
| Dec 6, 12:21 PM CST | Special Weather Statement | JAN | Clarke | 24 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2021Every severe thunderstorm warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.